# SDR CA121127002

- Difficulty date: November 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-300
- Engine: Ge CF680C2A8
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Part number: NAS130324D
- Condition: Worn
- Location: Flap Lever
- Part time: 84,176 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE SLATS EXTENDED NORMALLY BUT NO FURTHER MOVEMENT OF THE FLAP LEVER WAS POSSIBLE AFTERWARDS.  THE SLAT/FLAP LEVER WAS STUCK IN THE UP POSITION PREVENTING THE MOVEMENT THROUGH THE POSITION DETENTS.  THE CREW ADVISED ATC THAT A HIGHER APPROACH SPEED WAS NECESSARY AS A RESULT OF THE FLAP PROBLEM AND A NO FLAPS LANDING WAS REQUIRED BUT ASSISTANCE WAS NOT NEEDED. THE LANDING WAS UNEVENTFUL.  INVESTIGATION REVEALED THE LEVER RETENTION BOLT, ITEM NR 70 WAS FOUND WITH WEAR AND SLIGHTLY BENT AFFECTING NORMAL MOVEMENT IN THE SLOT OF HANDLE LEVER. AFFECTED BOLT WAS REPLACED AND THE SLAT/FLAPS OPERATED NORMALLY THEREAFTER. AIRCRAFT WAS RETURNED TO SERVICE.  FLAP LEVER, PN A27510156002E01, PN IN FIELD ABOVE IS NOT COMPLETE TDUE TO LIMITED CHARACTER.
